# SDR CALA2018012900380

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,184 hours, 16,885 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N240135
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SURFACE O/B PANEL HAS CHAFING. ACCOMPLISHED REPAIR ON RT WING INBOARD FLAP UPPER SURFACE O/B PANEL IAW SRM 51-70-10.
